EconPapers    
Economics at your fingertips  
 

On the decay of infinite products of trigonometric polynomials

Vladimir Protassov

No EI 2001-10, Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute

Abstract: We consider infinite products of the form (see article). We show that (see article) can decrease at infinity not faster than (see article) and present conditions under which this maximal decay attains. This result proves the impossibility of the construction of infinitely differentiable nonstationary wavelets with compact support and resricts the smoothness of nonstationary wavelets by the length of their support. Also this generalizes well-known similar results obtained for stable sequences of polynomials (when all mk coincide). In several examples we show that by weakening the boundedness conditions one can achieve an exponential decay.

Keywords: Infinite product; Roots; Trigonometric polynomial; wavelets (search for similar items in EconPapers)
Date: 2001-03-20
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repub.eur.nl/pub/1673/feweco20010320123822.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ems:eureir:1673

Access Statistics for this paper

More papers in Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute Contact information at EDIRC.
Bibliographic data for series maintained by RePub ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:ems:eureir:1673